# SDR RAIA2020031080002

- Difficulty date: February 28, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 43,812 hours, 27,023 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FRAME AT STR 18L-19L IS CRACKED ......REMOVED AND REPLACED SHEAR CLIP AT STR 18L=19L
